Advances in Differential Equations

Existence results for non-local elliptic systems with nonlinearities interacting with the spectrum

Olímpio H. Miyagaki and Fábio Pereira

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this work, we establish an existence result for a class of non-local variational elliptic systems with critical growth, but with nonlinearities interacting with the fractional laplacian spectrum. More specifically, we treat the situation when the interval defined by two eigenvalues of the real matrix coming from the linear part contains an eigenvalue of the spectrum of the fractional laplacian operator. In this case, there are situations where resonance or double resonance phenomena can occur. The novelty here is because, up to our knowledge, the results that have been appeared in the literature up to now, this interval does not intercept the fractional laplacian spectrum. The proof is made by using the linking theorem due to Rabinowitz.

Article information

Source
Adv. Differential Equations, Volume 23, Number 7/8 (2018), 555-580.

Dates
First available in Project Euclid: 11 May 2018

Permanent link to this document
https://projecteuclid.org/euclid.ade/1526004066

Mathematical Reviews number (MathSciNet)
MR3801831

Zentralblatt MATH identifier
06889037

Subjects
Primary: 35R11: Fractional partial differential equations 35B33: Critical exponents 35J50: Variational methods for elliptic systems 35B34: Resonances

Citation

Miyagaki, Olímpio H.; Pereira, Fábio. Existence results for non-local elliptic systems with nonlinearities interacting with the spectrum. Adv. Differential Equations 23 (2018), no. 7/8, 555--580. https://projecteuclid.org/euclid.ade/1526004066


Export citation